VAERS Explorer
Back to explore

Report #2853633

Received Aug 11, 2025

A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

Overview

Sex
Male
Age
45 yrs
State
LA
Recovered
Unknown
Vaccinated
Jul 15, 2025
Onset
Jul 15, 2025
Days to onset
0
Hospital days
—

Vaccines (1)

TypeNameManufacturerDoseLotRoute / Site
HEPABHEP A + HEP B (TWINRIX)GLAXOSMITHKLINE BIOLOGICALS2——

Symptoms (1)

Inappropriate schedule of product administration

Symptom narrative

2nd dose of Twinrix received late; This non-serious case was reported by a other health professional via call center representative and described the occurrence of drug dose administration interval too long in a 45-year-old male patient who received HAB (Twinrix) for prophylaxis. Previously administered products included Twinrix (received first dose of Twinrix on 19 Oct 2010 AHABB140AA). On 15-JUL-2025, the patient received the 2nd dose of Twinrix. On 15-JUL-2025, an unknown time after receiving Twinrix, the patient experienced drug dose administration interval too long (Verbatim: 2nd dose of Twinrix received late). The outcome of the drug dose administration interval too long was not applicable. This report is made by GSK without prejudice and does not imply any admission or liability for the incident or its consequences. Additional Information: GSK Receipt Date: 15-JUL-2025 The patient who received 1st Twinrix vaccine October 19, 2010 and was back on today July 15, 2025 for 2nd dose of Twinrix which might receive which led to Drug dose administration interval too long. They asked when they should have the patient come back for the 3rd dose of Twinrix.